# SDR AALA202112011546

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2940
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 43,575 hours, 26,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN (1EA). REPLACED EMERGENCY POWER SUPPLY UNIT 12WL SERIAL NUMBER 4271 (AALA202111301767) IN PASSENGER CABIN (1EA) WITH EMERGENCY POWER SUPPLY UNIT 12WL SERIAL NUMBER 2940 PER AMM 33-51-38-400-001. EMERGENCY POWER SUPPLY UNIT SERIAL NUMBER 2940 WAS BAD FROM STOCK. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL SERIAL NUMBER 2940 IN PASSENGER CABIN (1EA) PER AMM 33-51-38-400-001.
